Psycho-Babble Psychology Thread 444759

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Why Wellbutrin? or Klonopin? or Ritalin?

Posted by greenscreen on January 20, 2005, at 15:30:27

i've been considering wellbutrin recently (i've never been on any other anti-depressant) and from reading posts here on the drug, it seems that it causes anxiety, crying spells and paranoia. the same posts that report these side effects condone the drug. i don't understand! why take it if it just makes things worse?

i have low energy, sense of hopelessness, thoughts of suicide, anxiety, crying spells, paranoia/social phobia... i'm a complete mess! after years of avoiding it, i'm finally ready to try a prescription drug. (cocaine being the only other drug that seems to fix me, albeit for 30 minutes at a time). so i'm guessing my problem is a dopamine defficiency. now what?

 

Re: Why Wellbutrin? or Klonopin? or Ritalin? greenscreen

Posted by mair on January 20, 2005, at 15:47:04

In reply to Why Wellbutrin? or Klonopin? or Ritalin?, posted by greenscreen on January 20, 2005, at 15:30:27

Someone here is going to move your post over to Psycho-Babble, which is the Board where meds are discussed. I'm sure you can get lots of help there. Before you're sent off however, I'll just tell you that I've tried numerous drugs and combinations of drugs, and Wellbutrin is the only one that's been a definite positive. I've been taking it for years. Unfortunately it's not enough in and of itself, and finding an augmentation drug has been a long and frustrating process (still on-going). Everyone responds to these drugs very idiosyncratically. Wellbutrin is, for me, seemingly totally without side effects, although it does disrupt my sleep patterns probably, a condition which is generally easily addressed with a small amount of klonopin. I did have some side effects I think when I first started taking it, but those went away long ago. It's pretty much the only drug I've ever taken which doesn't make me feel like I'm taking a drug.

It's been a real nightmare for some others. That's what I mean about idiosyncratic responses.

Good Luck

Mair

 

Re: Why Wellbutrin? or Klonopin? or Ritalin? greenscreen

Posted by alexandra_k on January 20, 2005, at 16:17:42

In reply to Why Wellbutrin? or Klonopin? or Ritalin?, posted by greenscreen on January 20, 2005, at 15:30:27

Hey. I have reposted your post over on the main babble board as well. Peoples over there like talking about medication so you may get more responses at that end. Here is a link:

http://dr-bob.org/babble/20050119/msgs/444777.html

I hope you don't mind my doing that :-)
Welcome to babble.

 

Re: Why Wellbutrin? or Klonopin? or Ritalin?

Posted by greenscreen on January 20, 2005, at 16:57:35

In reply to Re: Why Wellbutrin? or Klonopin? or Ritalin? greenscreen, posted by alexandra_k on January 20, 2005, at 16:17:42

thank you both for reposting. i'm obviously new to these things.

 

Re: Why Wellbutrin? or Klonopin? or Ritalin? greenscreen

Posted by terrics on January 25, 2005, at 19:03:34

In reply to Why Wellbutrin? or Klonopin? or Ritalin?, posted by greenscreen on January 20, 2005, at 15:30:27

I love Wellbutrin. It gives me an up and also a better sex life. terrics


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Psychology | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.